# SDR SWAA2024043080842

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 54,188 hours, 30,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 FED EMERGENCY LIGHT INOP<[01] RELAMPED ROW 8 FED EMERGENCY AREA LIGHT PER AMM 33-51-03. OPS CHECK GOOD.
